# SDR REXA2015020500213

- Difficulty date: February 5, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 LT SIDE SEAT RAIL HAS CORROSION IN 3 PLACES BETWEEN FS 785.15 - 847.16.  BLENDED LT SIDE SEAT RAIL FROM FS 785.15 - 847.16, FOUND TO BE OUT OF LIMITS.  R & R SEAT RAIL FROM FS 785.15 - 847.16 IAW SRM 51-21-06-001-001-A01, REO 670-53-00-013 & SRM 51-41-02-001-001-A01.
